Aa
Aa
A
A
A
Close
Avatar universal

I screwed up, but please help

I have tried to start suboxone several times, but have either started too early (precipitated WD) or not lasted the 24-48 hours until the first pill.  I took a large shot of H yesterday morning at 9 am and then took 2 - 8mg subs when I woke this morning, so ~24 hours.  The subs did NOTHING, in fact as time went by my symptoms seeemed to get progressibely worse.  Even though I was advised to muscle it out, I broke and bought another bag of dope.  It was suprisingly potent (since I thought my recepters must be pretty jammed up).  Anyway, despite not being as strong as usual b/c if the bup, the dope cured all of my symptoms instantly, creating a very bittersweet feeling.

So I currently have 16 mgs of bup in my system from this morning and the effect of the bag I did around noon today.  I want to continue with the bup and hopefully never do dope again.  When should I take my next dose?  Clearly 24 hours was too early .  However, since I dosed this morning, would tomorrow morning be too early?  I think it isn't since the bup blocked a lot of the dope from the recepters so there should be much less 24 hours later, right?  Please, please help.  Any light that can be shed on this would be great.
11 Responses
Sort by: Helpful Oldest Newest
Avatar universal
anyone?
Helpful - 0
Avatar universal
Hey there.  I would suggest throwing out any and all dope you have.  Wait at least another 24 hours.. possibly 36 hours.. You may have to face a bit of feeling sick to do this properly.  I had to wait until I was in pretty heavy withdrawal before taking my first dose of sub.  No pain no gain, right.. So wait the 36 hours and then take it.   Personally I would wait until about midnight tomorrow.. Seems hard, but you can do it.  If two 8mgs are not enough, take the 3 (24mgs).. You might not feel 'perfect' at first but your body will level out.  There is no get out of jail free card unfortunately so you will have to have some withdrawal before starting again.  Dont give in and do more H.  Its only prolonging it.  I can't imagine 24mgs of sub not being strong enough to help H withdrawal 36 hours after your last use.. Wish I could be more helpful, hopefully someone will come along who has been through somehting similar.  Sub took care of my withdrawal about an hour after I took it the first time.. Now that's not to say everyone feels "GREAT" when they first start suboxone -- cause lots of people get sick from it -- I did (nauseous, headache, sweats) but again, your body will stabalize and you will begin to feel better after a few days.  

You could go to the Addiction 'Expert Forum' and ask this question to Dr. Junig who seems to know a lot about sub.  Good luck and let us know.
Helpful - 0
Avatar universal
thanks a lot!  anyone else?
Helpful - 0
Avatar universal
I was never addicted to H but was add. to oxy percs soma and kolonipin all at the same time. Deff wait till you are in active w/d, the H must be out of your system to work properly. Are you getting your bup or sub off the street, if so find a dr. plz read my last post that I made on the pole that was posted just a few min. ago. Any questions on suboxone pm me we can chat ok
Helpful - 0
Avatar universal
PS my Dr started me on 16mg per day, and checked with me and adjusted my dose of sub. to where i was having no w/d which took 32mg the max it took 13 months to wean off them but it worked for me.
Helpful - 0
Avatar universal
i am getting them legally, but i told the doctor that I successfully got on the bup b/c I was too ashamed to tell him the truth that "I tried really hard twice but couldn't make it 48 hours without shooting heroin"...Do you realize how bad that sounds to someone that has never been addicted or understand the disease of addiction?  Just the word "heroin" makes most people's eyes light up with inquisitory amazement.  

I am a very functional addict...have maintained a full-time job, graduated college in 4 years, and have kept my addiction a secret from all family members and most friends.  No matter how much I use, I can nearly always play it off...my eyes don't get super droopy like most people, my eyes or dark brown so the pinpoints are barely noticeable, and I RARELY duck out....the point is that the stigma associated with addiction makes it even harder to get help with.  I would LOVE to tell my mother (I am only 22) and get her to help me through this psychologically and financially...but it is just too embarassing...I would lose a serious amount of trust that I have built over the past 5 years.  It would seriously kill her...I just can't do it.  

Thanks for all the help so far...I will keep you posted as tomorrow roles around and how I do.    



Helpful - 0
Avatar universal
Hey I know all to well the stigma of addiction, I had got hurt real bad at work, lost my job house and all self respect, and the respect from my family. I went in a deep depression, tried to commit suicide. I was a PASTOR for 20 years. Addiction regarless of the drug of choice has no respect to any person. So I know what you are going thur. If you need to chat Im here no judging how could any of us ever do that again. I will help all I can. Good Luck to you and stay on here, those of us that have been where you are khow exactly how you feel and how scared you are.
Helpful - 0
Avatar universal
Thanks a lot outatown...just talking about it with someone who truly understands and has been where I am now is somewhat of a relief.  So now its 8pm and I can feel the WDs coming on again....bloated stomach, increased anxiety, a bit of the flushed body/cold turkey feeling...These symptoms would not normally come on so early on a normal day (a day when I did not take the bup in the morning)...they usually take ~12 hours.

So this leads me to believe that the bup definitely blocked a significant amount of the dope from this morning.  Yay!  Lol that I am actually excited that I am less high and feeling worse than I should be.  So my plan is this:  I have ambien and tranxene (a benzo) prescribed from a dr to help me sleep.  I am going to muscle through the night and tomorrow morning when I get up I am going to judge my symptoms...if they are unbearable I am going to take 2-4 mgs and wait a couple hours.  If it relieves the symptoms at all I will go ahead and take more.  If not, and the symptoms get worse (like this morning, ugh please no) I will not take any more until tomorrow at night.  

I HAVE TO GO WORK tomorrow no matter how I feel.  So I am psyching myself up to "mind over matter" it.  Does this sound like a good plan?  Or should I not take anything tomorrow morning regardless of how terrible I feel and take the bup after work just to make sure...I am just worried that I won't be able to make it through a 9-5 day with intense WD symptoms...then again I don't want to make matters worse by taking the suboxone too early again.

I wish this were easy!  I am normally quite strong minded.   I truly understand why H has such an incredible stigma.  I just want to wake up one morning and not have opiates as the first thing on my mind.  
Helpful - 0
Avatar universal
Take the sub with you, if you are not in w/d in the morning. Then if they get bad tomarrow take the sub. is your work phsical or like an office seting? If your not careful by taking the sub more than once a day the frist dose will not let the second dose work as good. This is per my Dr and I did what he said so I really dont know what happens if you take it twice a day. Let me know what kinda work you do ok that way i may be able to tell you a little more
Helpful - 0
919239 tn?1269394658
When I started suboxone-I was so sick I couldn't hardly drive to the Dr. (30 miles) so I was already in W/D. The Dr. started me on 8 mg. a day, in 2 mg. pills. That helped, but I was still sick. Next day, 10 mg., in 2 mg. pills. The 3rd day I went to 12 mg.,  all in 2 mg. pills.  That worked for me-taking 12 mg. in 2 mg. tablets. After 3 weeks I felt fine.  I'm no rookie,I have taken opiates for 12+ yrs.  The only thing that I miss is getting high, and I don't think that will ever stop.   In your case I would wait as long as possible, then break the 8 mg. tablet into 4 parts and take as little as possible until it is time to start your dosage correctly.  (I know this is not the perfect way---but if it keeps you from shooting another bag---I would go with it)  GOOD  LUCK
Helpful - 0
Avatar universal
I have been on Subs for a few months now and basically if you already have opiates in your system you may need to take more than your normal dose to cover all of your opioid receptors, so if you are still feeling like **** I would try another 4mg's.  I think you can safely take at least 28mgs/day.  sometimes I will take 2 8mg tablets at a time and then from there I will take usually 1/ day, but if you need more ask your Dr to bump you up and say that you are feeling W/D.  I just posted my perdicament a while above yours and I have been battling for far too long now.  Good luck with the Subs, it truely is a miracle how it can stop W/D
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.